# SDR DALA2021011100158

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 36 Rt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36R -Y1292 IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: REPAIRED PER ER/A 588917-14 AD REV ORIGINAL.
